# SDR CA060925009

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D15
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D4668
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE NR 1 AND NR 4 TIRES SKIDDED UNTIL THEY BLEW OUT. THE A/C HAD TO BE TOWED FROM THE RUNWAY. AVIONICS PERSONELL DISCOVERED AN INTERMITTENT FAULT IN AN ANTI-SKID CONNECTOR (D4668) ABOVE THE RT GEAR LEG. ALL 4 TIRES AND THE CONNECTOR WERE REPLACED AND THE A/C RETURNED TO SERVICE. (TC NR 20060925009)
